# SDR ASAA2023042342975

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,807 hours, 1,106 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 2085M31G03
- Condition: Coked
- Location: Nr 1 Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE (SN 602946) TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. GROUNDED - YES. ACCOMPLISHED FUEL NOZZLE REPLACEMENT PER ASA T/C 73-ASA-02.
